Alert archive / California / Frost Advisories in 2013

Frost Advisory 36, NWS Eureka, CA

November 21, 2013

NWS Eureka, CA issued this frost advisory at Nov 21, 2013, 3:44 PM PST. It took effect at Nov 22, 2013, 1:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2013, 3:44 PM PST (23:44 UTC)
In effect from
Nov 22, 2013, 1:00 AM PST
Expired
Nov 22, 2013, 8:00 AM PST
In force
7 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WWUS76 KEKA 212344
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
344 PM PST THU NOV 21 2013

...STRONG WINDS INCREASING TONIGHT AND CONTINUING INTO FRIDAY
ACROSS THE HIGHER ELEVATIONS WITH NEAR FREEZING TEMPERATURES ALONG
THE COAST...

.A LOW PRESSURE SYSTEM MOVING SOUTH INTO SOUTHERN CALIFORNIA WILL
COMBINE WITH BUILDING HIGH PRESSURE OVER NORTHERN CALIFORNIA TO
PROMOTE A PROLONGED PERIOD OF STRONG EAST AND NORTHEAST WINDS.
THIS RARE EAST WIND EVENT WILL BRING GUSTS OF 40 TO 50 MPH OVER
COASTAL AND INTERIOR MOUNTAIN RIDGES TONIGHT INTO FRIDAY, WITH
GUSTS OVER 60 MPH LIKELY OVER EXPOSED RIDGETOPS. GUSTY WINDS WILL
ALSO OCCUR IN EAST TO WEST ORIENTED VALLEYS DURING THE DAYTIME
HOURS. MEANWHILE WINDS AT THE COAST WILL BE MUCH LIGHTER, ALLOWING
FOR FREEZING TEMPERATURES ALONG THE REDWOOD COAST AND AREAS OF
FROST ALONG THE MENDOCINO COAST.

CAZ001-221245-
/O.NEW.KEKA.FZ.W.0010.131122T0900Z-131122T1500Z/
/O.EXT.KEKA.WI.Y.0003.131122T0000Z-131123T0200Z/
REDWOOD COAST-
344 PM PST THU NOV 21 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM PST FRIDAY. THE
WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST FRIDAY. 

* LOCATIONS IMPACTED BY WIND...COASTAL MOUNTAINS...AND INLAND
  RIDGES. AREAS IMPACTED INCLUDE KNEELAND. WINDS WILL BE MUCH
  LIGHTER IN VALLEYS AND AT THE COAST.

* HIGHWAY(S) IMPACTED BY STRONG WINDS...ELEVATED PASSES OF HIGHWAY
  101...299 AND 36. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

* IMPACTS: DOWNED TREES AND POWER LINES. LOCAL POWER OUTAGES ARE
  POSSIBLE.

* AREAS IMPACTED BY FREEZING TEMPERATURES...COASTAL PLAIN
  INCLUDING FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* LOW TEMPERATURES ALONG THE COAST IN THE LOW 30S WITH AREAS OF
  FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ002-221245-
/O.NEW.KEKA.FR.Y.0036.131122T0900Z-131122T1500Z/
/O.EXT.KEKA.WI.Y.0003.131122T0000Z-131123T0200Z/
MENDOCINO COAST-
344 PM PST THU NOV 21 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST FRIDAY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM PST FRIDAY. THE
WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST FRIDAY. 

* LOCATIONS...COASTAL MOUNTAINS...INLAND RIDGES AND MOUNTAIN
  PASSES. 

* HIGHWAY(S) IMPACTED...ELEVATED PASSES OF HIGHWAY 101. STRONG
  WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

* IMPACTS: DOWNED TREES AND POWER LINES. LOCAL POWER OUTAGES ARE
  POSSIBLE.

* AREAS IMPACTED BY FROST...PORTIONS OF THE COASTAL PLAIN AND
  INLAND VALLEYS INCLUDING THE ANDERSON VALLEY...FORT BRAGG...AND
  SHELTER COVE.

* LOW TEMPERATURES ALONG THE COAST IN THE MID 30S WITH AREAS OF
  FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$

CAZ003-004-076-221245-
/O.EXT.KEKA.WI.Y.0003.131122T0000Z-131123T0200Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
344 PM PST THU NOV 21 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST FRIDAY. 

* LOCATIONS...MOUNTAIN RIDGES AND HIGHER ELEVATION PASSES.

* HIGHWAY(S) IMPACTED...ELEVATED PASSES OF HIGHWAY 101...299 AND
  36. INCLUDING OREGON SUMMIT...BUCKHORN MOUNTAIN...RATTLESNAKE
  SUMMIT...MENDOCINO PASS. STRONG WINDS CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* IMPACTS: DOWNED TREES AND POWER LINES. LOCAL POWER OUTAGES ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

&&

$$
1 follow-up statement
027 
WWUS76 KEKA 221138
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
338 AM PST FRI NOV 22 2013

...STRONG WINDS WILL CONTINUE THROUGH TODAY ACROSS THE HIGHER
ELEVATIONS WITH NEAR FREEZING TEMPERATURES ALONG THE COAST
THIS MORNING...

.A LOW PRESSURE SYSTEM ACROSS THE NORTHWESTERN UNITED STATES
COMBINED WITH A LOW PRESSURE SYSTEM ACROSS THE SOUTHWESTERN UNITED
STATES WILL MAINTAIN STRONG EAST AND NORTHEAST WINDS ACROSS THE
AREA TODAY. GUSTS TO 40 TO 50 MPH ARE LIKELY OVER COASTAL AND
INTERIOR MOUNTAIN RIDGES TODAY... WITH GUSTS OVER 60 MPH LIKELY
OVER EXPOSED RIDGE TOPS. GUSTY WINDS WILL ALSO OCCUR IN EAST TO
WEST ORIENTED VALLEYS DURING THE DAYTIME HOURS. WINDS AT THE
COAST WILL BE MUCH LIGHTER. FREEZING TEMPERATURES ARE OCCURRING
ALONG PORTIONS OF THE REDWOOD COAST AND AREAS OF FROST ARE
OCCURRING ALONG PORTIONS OF THE MENDOCINO COAST THIS MORNING. 



CAZ001-230045-
/O.EXT.KEKA.FZ.W.0010.000000T0000Z-131122T1600Z/
/O.CON.KEKA.WI.Y.0003.000000T0000Z-131123T0200Z/
REDWOOD COAST-
338 AM PST FRI NOV 22 2013

...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...


* LOCATIONS IMPACTED BY WIND...COASTAL MOUNTAINS...AND INLAND 
  RIDGES. AREAS IMPACTED INCLUDE KNEELAND. WINDS WILL BE MUCH 
  LIGHTER IN VALLEYS AND AT THE COAST. 

* HIGHWAY(S) IMPACTED BY STRONG WINDS...ELEVATED PASSES OF 
  HIGHWAY 101...299 AND 36. STRONG WINDS CAN MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* IMPACTS: DOWNED TREES AND POWER LINES. LOCAL POWER OUTAGES ARE 
  POSSIBLE. 

* AREAS IMPACTED BY FREEZING TEMPERATURES...COASTAL PLAIN
  INCLUDING FORTUNA...EUREKA...ARCATA.

* LOW TEMPERATURES ALONG THE COAST IN THE LOW 30S WITH AREAS OF 
  FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ002-230045-
/O.EXT.KEKA.FR.Y.0036.000000T0000Z-131122T1600Z/
/O.CON.KEKA.WI.Y.0003.000000T0000Z-131123T0200Z/
MENDOCINO COAST-
338 AM PST FRI NOV 22 2013

...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* LOCATIONS...COASTAL MOUNTAINS...INLAND RIDGES AND MOUNTAIN 
  PASSES. 

* HIGHWAY(S) IMPACTED...ELEVATED PASSES OF HIGHWAY 101. STRONG 
  WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

* IMPACTS: DOWNED TREES AND POWER LINES. LOCAL POWER OUTAGES ARE 
  POSSIBLE. 

* AREAS IMPACTED BY FROST...PORTIONS OF THE COASTAL PLAIN AND 
  INLAND VALLEYS INCLUDING THE ANDERSON VALLEY...FORT BRAGG...
  AND SHELTER COVE. 

* LOW TEMPERATURES ALONG THE COAST IN THE MID 30S WITH AREAS OF 
  FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.

&&

$$

CAZ003-004-076-230045-
/O.CON.KEKA.WI.Y.0003.000000T0000Z-131123T0200Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
338 AM PST FRI NOV 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* LOCATIONS...MOUNTAIN RIDGES AND HIGHER ELEVATION PASSES.

* HIGHWAY(S) IMPACTED...ELEVATED PASSES OF HIGHWAY 101...299 AND 
  36. INCLUDING OREGON SUMMIT...BUCKHORN MOUNTAIN...RATTLESNAKE 
  SUMMIT...MENDOCINO PASS. STRONG WINDS CAN MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* IMPACTS: DOWNED TREES AND POWER LINES. LOCAL POWER OUTAGES ARE 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 21, 5:17 AM PST, 10 hours 27 minutes earlier.

Area forecast discussion, Nov 21, 5:17 AM PST, 10 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
517 AM PST THU NOV 21 2013

.SYNOPSIS...HIGH PRESSURE WILL BEGIN BUILDING INTO THE REGION
TODAY WITH STRONG OFFSHORE FLOW DEVELOPING INTO FRI. WINDS WILL
EASE SATURDAY...BUT HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY
WEATHER AND SUNNY SKIES INTO NEXT WEEK.
&&

.DISCUSSION...HIGH PRES OVER WA/OR EXPANDING S TODAY WILL RESULT
IN AN UNUSUALLY STRONG PRES GRADIENT DEVELOPING TODAY. MODELS SHOW
850MB WINDS 5-8 STD DEV ABOVE NORMAL WITH STRONGEST WINDS EXPECTED
ACROSS NRN MENDO/SRN HUMBOLDT COUNTY. STRONGEST WINDS WILL BE ACROSS
THE EXPOSED HIGHER RIDGETOPS...WHERE GUSTS OF 40 TO 50 MPH WILL BE
LIKELY ESPECIALLY ON FRIDAY. ALTHOUGH CONDITIONS WILL NOT BE
WIDESPREAD...MAINTAINED WIND ADVISORY DUE TO THE THREAT TO
TRAVELERS VENTURING ACROSS THE HIGHER ELEVATIONS DURING THE NEXT
DAY OR TWO. AT LOWER ELEVATIONS THE WINDS WILL STILL BE GUSTY
EACH AFTERNOON PARTICULARLY ALONG THE MENDOCINO COAST AND EAST-
NORTHEAST-ORIENTED VALLEYS...WITH SOME GUSTS UP TO 35 MPH A GOOD
BET. OTHERWISE THE AIRMASS WILL BECOME VERY DRY WITH CLEAR SKIES
EXPECTED THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE IS
POTENTIAL FOR FROST/FREEZE ALONG THE COAST OVERNIGHT...BUT WILL
DEPEND ON WINDS DECOUPLING. UPPER RIDGE WILL DOMINATE WX PATTERN
WITH MOSTLY SUNNY SKIES CONTINUING INTO NEXT WEEK BEFORE AN UPPER
TROUGH APPROACHES THE REGION AROUND THE MIDDLE OF NEXT WEEK.
&&

.AVIATION...FOG SATELLITE SHOWS CLOUDS ACROSS PORTIONS OF NORTHWEST
CALIFORNIA, BRINGING LOCAL MVFR. CONDITIONS IN THESE LOCATIONS WILL
IMPROVE TO VFR THIS MORNING AS THESE CLOUDS BURN OFF. EXPECT VFR TO
PREVAIL AS HIGH PRESSURE BUILDS INTO THE REGION. A TIGHTENING
PRESSURE GRADIENT SHOULD ALSO ALLOW GUSTY OFFSHORE WINDS TO DEVELOP
OVER THE HIGHER TERRAIN THIS AFTERNOON.
&&

.MARINE...THE 0530Z ASCAT PASS SHOWED GALE FORCE WINDS ACROSS ZONE
470, DECREASING INTO THE REMAINING ZONES. WINDS IN SOME LOCATIONS
ARE ABOUT 5 KT HIGHER THAN FORECAST, SO ADJUSTED THE SHORT TERM
FORECAST TO REFLECT THIS. SOME NEARSHORE BUOYS WERE ALSO SHOWING
HIGHER WAVES THAN FORECAST, SO ADJUSTED THE SHORT TERM FORECAST TO
REFLECT THIS. A STRONG PRESSURE GRADIENT IS GENERATING NORTHERLY
GALE CONDITIONS ACROSS THE OUTER WATERS AND MODERATE TO STRONG WINDS
ACROSS THE INNER WATERS. LEFT THE HEADLINES UNCHANGED. WINDS WILL
GRADUALLY EASE TODAY INTO FRIDAY AS THE PRESSURE GRADIENT WEAKENS,
RESULTING IN SUBSIDING SEAS. EXPECT LIGHT WINDS THIS WEEKEND DUE TO
A WEAK PRESSURE GRADIENT.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY
     ABOVE 1500 FEET FOR THE CAZ001>004-076.

NORTHWEST CALIFORNIA COASTAL WATERS...GALE WARNING UNTIL 9 PM PST THIS EVENING PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING PZZ450-455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 21, 3:04 PM PST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
304 PM PST THU NOV 21 2013

CAZ003-004-076-221530-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
304 PM PST THU NOV 21 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT FOR THE HIGHER ELEVATIONS
OF NORTHWEST CALIFORNIA. WIND GUSTS BETWEEN 40 AND 50 MPH WITH A
FEW GUSTS TO 60 MPH ARE EXPECTED TONIGHT INTO FRIDAY. THESE WINDS
MAY RESULT IN DOWNED TREES AND WILL MAKE DRIVING DIFFICULT OVER
MOUNTAIN PASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND ADVISORY IS IN EFFECT FOR THE HIGHER ELEVATIONS OF
NORTHWEST CALIFORNIA THROUGH FRIDAY AFTERNOON. WIND GUSTS
BETWEEN 40 AND 50 MPH WITH A FEW GUSTS TO 60 MPH ARE EXPECTED
THROUGH FRIDAY. THESE WINDS MAY RESULT IN DOWNED TREES AND WILL
MAKE DRIVING DIFFICULT OVER MOUNTAIN PASSES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER INCLUDING
STRONG WINDS...DOWNED TREES OR OTHER WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN EUREKA.

CAZ001-221530-
REDWOOD COAST-
304 PM PST THU NOV 21 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT FOR THE HIGHER ELEVATIONS
OF NORTHWEST CALIFORNIA. WIND GUSTS BETWEEN 40 AND 50 MPH ARE
EXPECTED TONIGHT INTO FRIDAY FOR THE MOUNTAIN RIDGE TOPS OF
WESTERN HUMBOLDT AND WESTERN DEL NORTE COUNTIES. THESE WINDS MAY
RESULT IN DOWNED TREES AND WILL MAKE DRIVING DIFFICULT OVER
MOUNTAIN PASSES.

A FREEZE WARNING IS IN EFFECT FROM 1 AM TO 7 AM FRIDAY FOR THE
LOWER ELEVATIONS OF WESTERN HUMBOLDT AND WESTERN DEL NORTE
COUNTIES. PEOPLE ARE ENCOURAGED TO PROTECT SENSITIVE VEGETATION
AND PROVIDE PETS SUFFICIENT SHELTER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH FRIDAY AFTERNOON.

A FREEZE WARNING IS CURRENTLY IN EFFECT THROUGH 7 AM FRIDAY.
ANOTHER NIGHT OF FREEZING TEMPERATURES IS POSSIBLE FRIDAY NIGHT
INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER INCLUDING
STRONG WINDS...DOWNED TREES OR OTHER WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN EUREKA.

CAZ002-221530-
MENDOCINO COAST-
304 PM PST THU NOV 21 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT FOR THE HIGHER ELEVATIONS
OF NORTHWEST CALIFORNIA. WIND GUSTS UP TO 50 MPH ARE ANTICIPATED
TONIGHT ON MOUNTAIN RIDGE TOPS OF WEST-CENTRAL MENDOCINO COUNTY.
THESE WINDS MAY RESULT IN DOWNED TREES AND WILL MAKE DRIVING
DIFFICULT OVER MOUNTAIN PASSES.

A FROST ADVISORY IS IN EFFECT FROM 1 AM TO 7 AM FRIDAY MORNING FOR
THE LOWER ELEVATIONS OF WESTERN MENDOCINO COUNTY WHERE WINDS ARE
LIGHTER. PEOPLE ARE ENCOURAGED TO PROTECT SENSITIVE VEGETATION
AND PROVIDE PETS SUFFICIENT SHELTER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH FRIDAY AFTERNOON.

A FROST ADVISORY IS CURRENTLY IN EFFECT THROUGH 7 AM FRIDAY
MORNING. ANOTHER NIGHT OF FROST OR FREEZING TEMPERATURES IS
POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER INCLUDING
STRONG WINDS...DOWNED TREES OR OTHER WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 6:16 PM PSTWind AdvisoryEKA52 hr
Nov 21, 3:44 PM PSTFreeze WarningEKA16 hr

Nearby

Frost Advisories in California, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.